# SDR MASA20210723298

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 36,875 hours, 30,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334065
- Condition: Corroded
- Location: Bs 369-517 Rbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RAIL SUPPORT STRUCTURE AT FS 369.0 TO FS 517.0 AT RBL 9 IS CORRODED | REPAIRED IAW STS EA 79-2021-177 
PART/DEFECT LOCATION: FS369 SH690-33406-5.0 TO FS 517.0 AT RBL 9
